# SDR UPS00233656

- Difficulty date: August 15, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON WEB OVER ENGINE NR 2 HORIZONTAL FIRE WALL BS 1376 RT.  HFEC C/O, CRACK CONFIRMED.  FABRICATED AND INSTALLED WEB IAW DRAWING 657555.
